# SDR IPXA2014020381742

- Difficulty date: January 18, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, FUSELAGE BS 400, LT SIDE NOSE WHEEL WELL AFT CORNER FOUND CRACKED IN FIRST LAYER FROM SURFACE.  FILLER REPLACED IAW SRM 51-10-02, REV 27 AND INSTALLED IAW RI-53-11-10442, REV A.
